Search

Blog

Few weeks now
Posted by Nayy12
13th Dec 2015

So a few weeks ago I went to see a psychiatrist after months of crisis team calls and hospital visits. He barely spoke to me, I never got a diagnosis but was put on quetiapine. I took these tablets for 6 weeks and suffered major side effects; headaches, eye strain, I thought my heart was gonna stop working, I thought my eyes were going to fall out, my anxiety went through the roof and it made me miserable. I couldn't complete day to day activities and so I took myself off them and went back to my doctors - only to be told there's nothing that can be done until my next appointment.
My next appointment is Wednesday. The past three weeks I've suffered rapid cycling, insomnia, chronic headaches and eye strain, and this knot that won't leave my stomach. I struggle to leave my bed, I cannot go to sleep naturally, I feel lonely yet have the most amazing friends. They haven't dared to leave me on my own. To the point where one of my friends actually broke down on me because he was struggling to look after me and to watch me suffer the way I am.
I'm at a loose end guys.
I don't know what to do.
I cannot get rid of this headache or the knot in my stomach. I've done self-help tips, I've done breathing excersises, I've excersised physically, I'm at a loss. I don't know what to do.
All I want is to sleep forever. to just take a load of my sleeping pills and comatose myself. That's all I want. I don't want to die, but I don't want to be awake.
I'm terrified of myself.
What do I do?

Share Email a friend Comments (2)